# SDR SIMA200722202

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- Aircraft time: 24,634 hours, 27,927 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6227491210
- Part serial: 200
- Condition: Failed
- Location: Flight Control
- Part time: 21,280 hours, 24,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION SHUDDER OCCURS AT HIGH SPEED ABOVE 230 KNOTS, FEELS LIKE LOW FREQUENCY SHAKE LIKE BUFFETING.  REMOVED AND REPLACED FLIGHT CONTROL COMPUTER IAW SAAB AMM 34-22-05. OPERATIONAL CHECK GOOD, PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
